Some Properties of a Generalized Mittag-Leffler Type Function


Affiliations

  • NRI Institute of Technology and Management, Department of Mathematics, Gwalior, 474 001, India

Abstract

This paper is concerned to the study of a new generalized function of Mittag-Leffler type. Its various properties including Laplace transform, Beta transform, Mellin transform, Whittaker transform, generalized hypergeometric series form, Mellin-Barnes integral representation and its relationship with Fox's H-function and Wright hypergeometric function are established. Also derived the relations that exist between this function and the operators of Riemann-Liouville fractional integrals and derivatives. These presentations make the reader familiar with the present trend of research in Mittag-Leffler functions and their applications.

Keywords

Fractional Calculus, Riemann-Liouville Fractional Integrals and Derivatives, Laplace Transform, Beta Transform, Mellin Transform, Whittaker Transform, Generalized Hypergeometric Series.

Subject Discipline

Mathematical Sciences

Full Text:

References

R. P. Agrawal, A propos dune note M. Pierre Humbert, C. R. Acad. Sc. Paris, 236(1953), 2031–2032.

M. M. Dzrbashjan, On the integral representation and uniqueness of some classes of entire functions (in Russian), Dokl. AN SSSR, 85(1) (1952) 29–32.

M. M. Dzrbashjan, On the integral transformations generated by the generalized MittagLeffler function (in Russian), Izv. AN Arm. SSR, 13(3) (1960) 21–63.

M. M. Dzrbashjan, Integral Transforms and Representations of Functions n the Complex Domain (in Russian), Nauka, Moscow, 1966.

R. Finney, D. Ostberg and R. Kuller, Elementary Differential Equations with Linear Algebra, Addison-Weley Publishing Company; 1976.

I. S. Gupta and L. Debnath, Some Properties of the Mittag-Leffler Functions,Integral Transforms and Special Functions, Vol.18, no.5(2007), 329–336.

P. Humbert and R. P. Agarwal, Sur la function de Mittag-Leffler et quelques unes de ses. generalizations, Bull Sci. Math., (77)(2) (1953), 180-185. Vol.3(5)(2012), 1–13.

G. M. Mittag-Leffler, Sur la nouvelle function E(x), C. R. Acad. Sci. Paris, (137)(2) (1903), 554–558.

G. M. Mittag-Leffler, Sur la representation analytique deune branche uniforme une function monogene, Acta. Math., 29(1905), 101-181 Adv. Appl. Math. Anal., Vol.4(2009), 21–30.

T. R. Prabhakar, A Singular Integral Equation with a Generalized Mittag-Leffler Function in the Kernel, Yokohama Math. J., 19(1971), 7–15.

E. D. Rainville, Special Functions, Chelsea Publishing Company, Bronx, New York, (1960).

T. O. Salim, Some Properties Relating to the Generalized Mittag-Leffler Function, (1990).

T. O. Salim and A. W. Faraj, A Generalization of Mittag-Leffler Function and Integral Operator Associated with Fractional Calculus, J. Frac. Calc. Appl., Vol.3(5)(2012), 1–13.

S. G. Samko, A. Kilbas and O. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach Sci. Publ., New York.

K. Sharma, Application of Fractional Calculus Operators to Related Areas, Gen. Math. Notes, Vol.7(1)(2011), 33–40.

K. Sharma, Some Results Concerned to the Generalized Mittag-Leffler Type Functions, Elixir J. Appl. Math.(2012), 10962–10963.

M. Sharma, Fractional Differentiation and Integration of the M-Series, Frac. Calc. Appl. Anal., Vol.11(2008), 187–191.

M. Sharma and R. Jain, A note on a generalized M-series as a special function of fractional calculus, Fract. Calc. Appl. Anal., 12(4) (2009),449–452.

I. N. Sneddon, The Use of Integral Transforms, New Delhi: Tata McGraw Hill; 1979.

E. T. Whittaker and G. N. Watson, A Course of Modern Analysis, Cambridge: Cambridge University Press; 1962.

A. Wiman, Uber die nullsteliun der fuctionen E(x), Acta Math., 29(1905), 217–234.

E. M. Wright, The Asymptotic Expansion of the Generalized Hypergeometric Function, J. London Math. Soc., 10 (1935), 286–293.


Refbacks

  • There are currently no refbacks.